# SDR CNMA20100030

- Difficulty date: September 9, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N639AX
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 65,275 hours, 21,237 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N380084
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD, AFT FLAP HAS 17 X 38 IN SECTION OF SKIN MISSING FROM INBD LOWER SURFACE.  NO DAMAGE NOTED ON AFT FUSELAGE OR TAIL SURFACE.  COMPLIED WITH R & R OF RT OTBD AFT FLAP IAW AMM 27-51-22.
